MAUDE Adverse Event Report: CODMAN & SHURTLEFF CODMAN 3000; IMPLANTABLE DRUG INFUSION PUMP

CODMAN & SHURTLEFF CODMAN 3000; IMPLANTABLE DRUG INFUSION PUMP
Model Number CODMAN 3000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Hematoma (1884); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Insufficient information to make a determination of the adverse event is not available at this time.Intera has contacted the physician's institution in order to obtain more information about the nature of the product problem, but has not received additional information at the time of this report.Additional attempts at contact are planned.If additional information is received, a supplemental report will be filed.A review of the device history record was conducted.No nonconformances for the production lot were noted and the device met all specifications as manufactured.
 
Event or Problem Description
Patient returned device tracking card with the comment "not working anymore.".
 
Event or Problem Description
Phone dialog with a patient family member was conducted on (b)(6) 2021: family member described the complaint as a catheter dislodgment, which occured approximately 3 years ago.
 
Event or Problem Description
Information obtained from health care provider stated patient developed hematoma found at the tip of the hepatic pump catheter as found via mri.Hepatic angiography with a vascular stent was placed on the hepatic artery.
 
Additional Manufacturer Narrative
Additional information was provided by the healthcare provider and added to this supplemental report.Hematoma and migration are known complications with use of the codman 3000 as stated on the labeling.

Brand Name
CODMAN 3000
Common Device Name
IMPLANTABLE DRUG INFUSION PUMP
Manufacturer (Section D)
CODMAN & SHURTLEFF
325 paramount drive
rayhnam MA 02767
MDR Report Key11867047
Report Number3015537318-2021-00014
Device Sequence Number14308989
Product Code LKK
UDI-Device Identifier10886704043591
UDI-Public10886704043591
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2016
Device Model NumberCODMAN 3000
Device Catalogue NumberAP03000H
Device Lot Number515069
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2021
Supplement Date Received by Manufacturer05/17/2021
05/17/2021
Initial Report FDA Received Date05/21/2021
Supplement Report FDA Received Date06/07/2021
06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight96